# SDR HALA2021111500158

- Difficulty date: November 14, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N228HA
- Make and model: Airbus A321-271N
- Aircraft serial: 09274
- Aircraft time: 4,085 hours, 868 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT: DIRTY SOCK SMELL ON APPROAC, BOTH LP/HP VALVES OPEN.   PERFORMED A321 TSM TASK 71-00-00-810-847A, DUEL ENGINE RUN NORMAL, NO SMELL OR FUMES NOTED. OIL QTY NORMAL AIRCRAFT OKAY TO CONTINUE.
